RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Reiman, Aleksandr Mikhailovich

Statistics Math-Net.Ru
Total publications: 2
Scientific articles: 2

Number of views:
This page:81
Abstract pages:104
Full texts:58

http://www.mathnet.ru/eng/person89776
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
1999
1. A. G. Kirillov, V. V. Lozhkarev, A. D. Mansfel'd, A. M. Reiman, G. I. Freidman, I. V. Yakovlev, “Application of quasi-resonant ultrasonic detectors in the optoacoustic tomography of biological objects”, Kvantovaya Elektronika, 28:3 (1999),  277–280  mathnet [Quantum Electron., 29:9 (1999), 832–835  isi]
1987
2. P. R. Gromov, A. B. Zobnin, M. I. Rabinovich, A. M. Reiman, M. M. Sushchik, “Finite-dimensional attractors in shear flows with feedback”, Dokl. Akad. Nauk SSSR, 292:2 (1987),  284–287  mathnet  mathscinet

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020